# SDR FDEA202204150963

- Difficulty date: April 15, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300*
- Aircraft serial: 781
- Aircraft time: 33,082 hours, 18,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321441
- Part serial: 2953
- Condition: Failed
- Location: N/A
- Part time: 30,837 hours, 17,662 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  674     33-50  3860     15APR22  ABE  OPEN  U  COURIER AREA EMERGENCY LIGHTS TEST PUSHSWITCH DOES  NOT ILLUMINATE DURING TEST.   FACT 15APR22 17:01   ABE                                                                 AMM: 33-51-14-04                                                                  REMOVED AND REPLACED EMERENCY POWER SUPPLY UNIT ,                                 REF A300 AMM 33-51-14-04. (MANUFACTUER BY DIEHL                                   P/N 3214-41  S/N 2953)                                                                 REMOVED AND REPLACED  EMER POWER SUPPLY                                      BATTERY, REF A300 AMM 33-51-14-04. (MANUFACTUER BY                                AERO DESIGN,INC.  P/N AD-3214-31  S/N 246251)                                     SYSTEM OPS CHECKS GOOD. OK FOR SERVICE.
